# SDR SWIA201440178

- Difficulty date: November 8, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Punctured
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY STORAGE COMPARTMENT HAS SEVERAL PUNCTURED HOLES.  C-CHECK, REPAIRED GALLEY STORAGE COMPARTMENT, REF STS EA. COMPLIED WITH ST CARD.
